# SDR DALA2021092905874

- Difficulty date: September 28, 2021
- Submitted: September 29, 2021
- Operation: Air carrier
- Aircraft: N338NW
- Make and model: Airbus A320-212
- Aircraft serial: 360
- Aircraft time: 85,380 hours, 38,092 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3238 ERA 592027-14AD SECTION I ISSUED FOR PERMANENT REPAIR TO LH FWD MLG HINGE SUPPORT FITTING. (CRACK) CORRECTIVE ACTION: COMPLIED WITH ERA. (1965006)
